Alert archive / Alabama / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 152, NWS Mobile, AL

October 25, 2019Choctaw County, Clarke County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Oct 25, 2019, 4:00 PM CDT for Choctaw County, Clarke County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 25, 2019, 4:00 PM CDT (21:00 UTC)
Expired
Oct 25, 2019, 4:45 PM CDT
In force
45 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Choctaw County, AL, Clarke County, AL

The radar

The Mobile radar (KMOB), 153 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 25, 9:49 AM CDTTornado WatchSPC6 hr
Oct 25, 3:43 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2019-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2019-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

879 
WUUS54 KMOB 252100
SVRMOB
ALC023-025-252145-
/O.NEW.KMOB.SV.W.0152.191025T2100Z-191025T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
400 PM CDT Fri Oct 25 2019

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Central Choctaw County in southwestern Alabama...
  Northwestern Clarke County in southwestern Alabama...

* Until 445 PM CDT.

* At 400 PM CDT, a severe thunderstorm was located 4 miles northwest
  of Coffeeville, or 19 miles south of Butler, moving north at 25
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Coffeeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for southwestern
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3220 8801 3215 8802 3214 8804 3211 8805
      3209 8804 3206 8807 3207 8810 3205 8812
      3202 8812 3199 8810 3201 8809 3199 8807
      3199 8795 3173 8803 3176 8824 3222 8820
TIME...MOT...LOC 2100Z 189DEG 23KT 3182 8812 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

JLH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 12:53 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Oct 25, 12:53 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1253 PM CDT Fri Oct 25 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...Winds become southeast and will be moderate in
strength at times with occasional higher gusts. Lowest cigs will
vary within IFR and MVFR categories. Lowest cigs within this range
with the passage of shra/tsra as well as lowering vsbys. /10

&&

.PREV DISCUSSION... /issued 1111 AM CDT Fri Oct 25 2019/

DISCUSSION...See updated information for land and marine areas below.

UPDATE...A complicated synoptic pattern exists over the local
area. First off, a warm front was draped from off the Louisiana
coast up across the MS Sound, east northeast to the I-10 corridor
over the northwest FL Panhandle. Tornado watch is in effect thru 4
pm this afternoon over the western half of the local area. A brief
discussion on notable late AM mesoscale analysis data shows bulk
shear magnitudes 35 to 50 kts from the MS sound northward over the
watch area. Co-located with this area, 0-1km storm relative
helicity values range from 200-300 m2/s2 mostly north of the warm
front, while the highest instability resides south of the warm
front where a strong gradient of mixed layer capes of 1000-2000
J/KG is positioned from the coast, southward out over the marine
area. Along the warm front and the strongly backed low level flow,
there is an increased potential for any updrafts lifting up off
the Gulf and across the coast to stretch and tighten as cells
approach and move across the boundary where the low level
helicity begins to increase. Tornadoes can spin up quickly in this
environment.

Tropical depression 17 has formed over the southwest Gulf and the
expectation is that as this feature gains latitude, it will merge
with a cold front approaching slowly from the west and transition
into a post-tropical cyclone. No coastal tropical hazards at this
time due to the expected transition, but may result in the
necessity of the issuance of a gale warning over portions of the
marine area and perhaps a high surf warning. That decision will be
made this afternoon.

Heavy rain threat continues. No changes made to flash flood
watches. High risk of dangerous to potentially deadly rip
currents continues. /10

PREV DISCUSSION... /issued 648 AM CDT Fri Oct 25 2019/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...MVFR to IFR cigs and visibilities in low clouds
with light to moderate rain mixed with scattered to numerous
showers and thunderstorm today, tonight and early Saturday,
moving mostly to the north. Winds will be northeast to east at 8
to 12 knots with higher gusts early today becoming southeast to
south at 12 to 20 knots this afternoon and this evening and
overnight.

PREV DISCUSSION... /issued 521 AM CDT Fri Oct 25 2019/

NEAR TERM /Now Through Friday night/...A very wet weather
pattern will be in store for our forecast area today and tonight,
especially across southeast MS and portions of southwest AL where
there will be an elevated potential for heavy rainfall and
localized flash flooding, not to mention a low end risk of
isolated severe storms.

GOES-16 satellite imagery continues to show showers and
thunderstorms associated with an area of low pressure over the
western Gulf of Mexico early this morning. Deep moisture is being
drawn northeastward across much of LA/MS and western and
southwestern portions of AL within the southwest flow aloft ahead
of this feature and also ahead of a deep upper level trough
located across the central and southern Plains. Surface analysis
also shows a warm front extending eastward across the northern
Gulf of Mexico from the low pressure system over the western Gulf.
A very warm and moist airmass is present south of this boundary
with dewpoints in the mid 70s. A small but persistent area of
convection with supercell characteristics/rotation has been noted
along the boundary over the Gulf waters near our western marine
border all night. Our land zones has otherwise remained north of
the boundary, but enhanced ascent within the southwest flow aloft
has resulted in the development of numerous rain showers and a few
thunderstorms over southeast MS and portions of southwest AL as
expected overnight.

An upper level low will continue to cut off over the Red River
Valley of TX/OK from the main deep trough over the Plains states
today, while the area of low pressure NHC continues to give a high
chance of briefly becoming a tropical depression today lifts northward
across the western Gulf. This system will eventually become post-
tropical as it merges with a cold front that will be progressing
eastward into Louisiana. All of this to say that deep tropical
moisture will continue to spread northeastward across southeast MS
and adjacent portions of southwest AL today ahead of these features.
Deep moisture and ascent will result in widespread rain showers and a
few thunderstorms across western portions of our forecast area,
especially going into the afternoon and evening. Multiple rounds of
heavy rainfall will be possible with this pattern across southeast MS
and adjacent southwest AL. Several high resolution model solutions
have consistently shown potential of 2-4" of rain with localized
totals around 6" over southeast MS through this evening, and have
even taken the heavy rain potential a little farther east into
Choctaw, Washington, and Mobile counties. We have expanded the Flash
Flood Watch to include these southwest AL counties into Saturday. In
addition to the heavy rain threat, we cannot rule out a couple of
strong to severe storms over southern portions of southeast MS and
coastal portions of southwest AL today where 500-1000 J/KG MLCAPE may
be available along with increasing low level shear. A Marginal
severe risk has been included along and southwest of a New Augusta,
MS to Dauphin Island, AL line, where localized strong wind gusts and
possibly a brief tornado cannot be ruled out through this evening. /21

SHORT TERM /Saturday Through Sunday night/...The surface area of
low pressure will quickly lift northward from the Mid-Mississippi
Valley early Saturday morning to the Upper Midwestern states by
early Saturday evening. The associated surface cold front will
continue to push eastward across LA/MS during the day Saturday,
and is expected to push across our southeastern MS and southwestern
AL counties Saturday afternoon into early Saturday evening before
gradually moving across the rest of our forecast area into
Saturday night. Models are a little more progressive with this
feature, so while the potential for locally heavy rain may continue
across our western zones Saturday morning, deeper moisture and
associated higher rain chances may move into our south central/
southwest AL and adjacent northwest FL panhandle zones by Saturday
afternoon. Given that there is still some potential for additional
locally heavier rainfall into Saturday, will keep the Flash Flood
Watch in its present configuration into Saturday afternoon, but if
the more progressive nature of the front materializes, the heavy
rain threat may end over our western zones by midday Saturday. A
lingering chance of showers may persist into Saturday evening
before a much drier airmass spreads into the region following
frontal passage. Indications are that the drier airmass will move
into the region for Sunday, so aside from a low POP over our far
eastern zones to account for uncertainty, will opt to have a dry
forecast over most of the area on Sunday. Cooler temperatures
arrive behind the front over our western zones Saturday night with
lows around 50 to the mid 50s. Highs Sunday should range in the
lower to mid 70s. Lows Sunday night should range in the 50s across
most of the region away from the immediate coast. /21

LONG TERM /Monday Through Thursday/...An upper ridge of high
pressure stretching from the Bahamas to the eastern seaboard will
remain stationary and build through Wed then begin to shift east
on Thu is response to a deepening shortwave trof tracking eastward
over the central and lower Plains. With this pattern better
moisture in the lower levels begins to advect northward over the
north central gulf region and forecast area by late Tue leading to
better rain chances Wed through Thu. The best chance for measurable
rain will occur along the coast on Wed with a few strong storms
possible especially late Wed through Thu ahead of a surface cold
front that moves across the area by Thu afternoon. Temperatures
will be near or slightly above seasonal norms through the Mon
through Thu. 32/ee

MARINE...An area of low pressure over the northwest Gulf will
continue to move north and move inland along the Louisiana coast
west of the Mississippi River by late tonight and early Sat morning.
East of the low center a strong northeast to easterly wind flow can
be expected early today, becoming mostly southeast then south late
this afternoon and tonight. Hazardous wind and wave conditions can
be expected through Sat. Scattered to numerous showers and
thunderstorms can be expected through early Sat night. A few strong
thunderstorms will be likely with gusty winds and waterspouts
possible. 32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Sunday morning for ALZ265-266.

     Flash Flood Watch through Saturday evening for ALZ051-052-261-
     263-265.

FL...High Rip Current Risk through Sunday morning for FLZ202-204-206.

MS...Flash Flood Watch through Saturday evening for MSZ067-075-076-
     078-079.

GM...Small Craft Advisory until 10 AM CDT Saturday for GMZ631-632-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Oct 25, 7:10 AM CDT, 8 hours 50 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
710 AM CDT Fri Oct 25 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-261215-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
710 AM CDT Fri Oct 25 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

A High Rip Current Risk is in effect for coastal portions of
Alabama and the western Florida panhandle through tonight.

A Flash Flood Watch is in effect for southeast Mississippi,
portions of southwest Alabama through tonight.

A Marginal Risk of severe weather is in effect for portions of
southeast Mississippi, portions of extreme southwest Alabama
beginning through tonight.

A Elevated Risk of flooding is in effect for southeast
Mississippi, portions of southwest Alabama through tonight.

A Limited Risk of flooding is in effect for portions of southwest
Alabama, portions of south central Alabama, inland Escambia
county in the western Florida panhandle through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A High Rip Current Risk is in effect for coastal portions of
Alabama and the western Florida panhandle through 7:00 AM CDT
Sunday.

A Flash Flood Watch is in effect for southeast Mississippi,
portions of southwest Alabama through 7:00 PM CDT Saturday.

A Marginal Risk of severe weather is in effect for portions of
southeast Mississippi, portions of extreme southwest Alabama
through 7:00 AM CDT Saturday.

A Elevated Risk of flooding is in effect for southeast
Mississippi, portions of southwest Alabama through 7:00 PM CDT
Saturday.

A Limited Risk of flooding is in effect for portions of southwest
Alabama, portions of south central Alabama, inland Escambia
county in the western Florida panhandle through 7:00 PM CDT
Saturday.

.SPOTTER INFORMATION STATEMENT...

Please go to weather.gov/mob for additional information.

Activation of SkyWarn severe spotter networks is not expected
through Thursday.

GMZ630>636-650-655-670-675-261215-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
710 AM CDT Fri Oct 25 2019

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect for the Alabama and western
Florida waters out 60 nm, southern Mobile Bay, Mississippi Sound
through tonight. Some thunderstorms could be strong with gusty
winds and possible waterspouts through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Small Craft Advisory is in effect for the Alabama and western
Florida waters out 60 nm, southern Mobile Bay, Mississippi Sound
until 10:00 AM CDT Saturday. Some thunderstorms could be strong
with gusty winds and possible waterspouts on Saturday.

In the hours before

Special weather statement, Oct 25, 11:02 AM CDT, 4 hours 58 minutes before
Special Weather Statement
National Weather Service Mobile AL
1102 AM CDT Fri Oct 25 2019

ALZ265-266-251615-
Mobile Coastal AL-Baldwin Coastal AL-
1102 AM CDT Fri Oct 25 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... UNTIL
1115 AM CDT...

At 1102 AM CDT, the strong thunderstorm was located near Fort
Morgan, or 6 miles southeast of Dauphin Island, moving northwest at
30 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Dauphin Island and Fort Morgan.

A Tornado Watch remains in effect until 400 PM CDT for southwestern
Alabama.

LAT...LON 3025 8808 3024 8811 3025 8813 3026 8812
      3026 8810 3027 8812 3031 8814 3023 8803
      3023 8802 3024 8796 3023 8796 3022 8803
TIME...MOT...LOC 1602Z 150DEG 25KT 3020 8802
Special weather statement, Oct 25, 11:17 AM CDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
1117 AM CDT Fri Oct 25 2019

ALZ263-265-251645-
Mobile Coastal AL-Mobile Central AL-
1117 AM CDT Fri Oct 25 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
MOBILE COUNTY UNTIL 1145 AM CDT...

At 1116 AM CDT, the strong thunderstorm was located 7 miles southeast
of Theodore, moving north at 25 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Tillmans Corner, Theodore and I10
And I65.

A Tornado Watch remains in effect until 400 PM CDT for southwestern
Alabama.

LAT...LON 3038 8812 3065 8825 3073 8804 3072 8804
      3068 8802 3067 8802 3066 8803 3066 8804
      3064 8806 3061 8805 3058 8807 3057 8809
      3054 8808 3051 8810 3047 8810 3045 8811
      3038 8811
TIME...MOT...LOC 1616Z 161DEG 23KT 3049 8806
Special weather statement, Oct 25, 1:48 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
148 PM CDT Fri Oct 25 2019

ALZ265-251900-
Mobile Coastal AL-
148 PM CDT Fri Oct 25 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN MOBILE COUNTY UNTIL 200 PM CDT...

At 146 PM CDT, the strong thunderstorm was located 6 miles southwest
of Dauphin Island, moving north at 35 mph.

Wind gusts of 40 to 50 mph will be possible with this storm along
with potential waterspouts moving onshore.

This storm will remain over the western end of Dauphin Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Waterspouts can move onshore and impact beaches before dissipating.
Furniture that isn't well anchored may become airborne and pose a
dangerous threat to beachgoers.  Seek shelter if you see a waterspout
moving towards shore.

&&

A Tornado Watch remains in effect until 400 PM CDT for southwestern
Alabama.

LAT...LON 3023 8831 3025 8823 3025 8820 3024 8822
      3023 8828
TIME...MOT...LOC 1846Z 159DEG 30KT 3021 8821

JLH
Special weather statement, Oct 25, 2:31 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
231 PM CDT Fri Oct 25 2019

MSZ076-079-252015-
Greene MS-George MS-
231 PM CDT Fri Oct 25 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EASTERN
GEORGE AND SOUTHEASTERN GREENE COUNTIES UNTIL 315 PM CDT...

At 231 PM CDT, the strong thunderstorm was located 7 miles southeast
of Lucedale, moving north at 20 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Lucedale and Leakesville.

A Tornado Watch remains in effect until 400 PM CDT for southwestern
Alabama...and southeastern Mississippi.

LAT...LON 3118 8867 3119 8843 3078 8841 3077 8859
TIME...MOT...LOC 1931Z 177DEG 19KT 3086 8850
Special weather statement, Oct 25, 2:32 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
232 PM CDT Fri Oct 25 2019

ALZ263-265-252015-
Mobile Coastal AL-Mobile Central AL-
232 PM CDT Fri Oct 25 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN MOBILE COUNTY UNTIL 315 PM CDT...

At 230 PM CDT, the strong thunderstorm was located near Grand Bay,
moving north at 25 mph. Another strong thunderstorm is approaching
Bayou La Batre.

Wind gusts of 40 to 50 mph will be possible with these storms. These
storms do possess weak rotation and will be closely monitored for
possible warnings.

Locations impacted include...
Grand Bay, Bayou La Batre, Semmes, Tanner Williams, Coden and Mobile
Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Waterspouts can move onshore and impact beaches before dissipating.
Furniture that isn't well anchored may become airborne and pose a
dangerous threat to beachgoers.  Seek shelter if you see a waterspout
moving towards shore.

&&

A Tornado Watch remains in effect until 400 PM CDT for southwestern
Alabama.

LAT...LON 3037 8822 3036 8825 3032 8826 3037 8826
      3037 8824 3038 8824 3039 8829 3037 8831
      3039 8831 3040 8834 3039 8835 3041 8835
      3038 8838 3039 8840 3080 8841 3079 8816
      3035 8819 3036 8819 3032 8822
TIME...MOT...LOC 1930Z 178DEG 21KT 3042 8834

JLH
Special weather statement, Oct 25, 2:44 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
244 PM CDT Fri Oct 25 2019

ALZ261-263-252030-
Mobile Inland AL-Mobile Central AL-
244 PM CDT Fri Oct 25 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN MOBILE COUNTY UNTIL 330 PM CDT...

At 243 PM CDT, the strong thunderstorm was located near Downtown
Mobile, moving north at 30 mph.

Wind gusts of 40 to 50 mph will be possible with this storm. These
storms have shown weak rotation and this storm will be closely
monitored for a possible warning.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Saraland, Chickasaw,
Satsuma, Creola, Chunchula, Gulfcrest, Axis, I65 And I165, I65 And AL
158 and I10 And I65.

A Tornado Watch remains in effect until 400 PM CDT for southwestern
Alabama.

LAT...LON 3055 8814 3101 8837 3109 8807 3079 8799
      3076 8802 3072 8801 3075 8799 3069 8800
      3069 8801 3074 8803 3068 8802 3068 8800
      3067 8802 3075 8804 3066 8803 3056 8809
TIME...MOT...LOC 1943Z 162DEG 26KT 3065 8807

JLH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 1:44 AM CDTSpecial Marine WarningMOB2 hr
Oct 25, 6:51 AM CDTSpecial Weather StatementMOBMobile39 min
Oct 25, 9:47 AM CDTSpecial Marine WarningMOB88 min
Oct 25, 9:51 AM CDTSpecial Weather StatementMOBMobile39 min
Oct 25, 10:21 AM CDTSpecial Weather StatementMOBBaldwin24 min
Oct 25, 10:45 AM CDTSevere Thunderstorm WarningMOBMobile33 min
Oct 25, 11:02 AM CDTSpecial Weather StatementMOBMobile13 min
Oct 25, 11:14 AM CDTSpecial Marine WarningMOB61 min
Oct 25, 11:17 AM CDTSpecial Weather StatementMOBMobile28 min
Oct 25, 11:46 AM CDTSevere Thunderstorm WarningMOBMobile29 min
Oct 25, 11:59 AM CDTTornado WarningMOBMobile46 min
Oct 25, 12:38 PM CDTSevere Thunderstorm WarningMOBMobile37 min
Oct 25, 1:12 PM CDTTornado WarningMOBMobile, Washington48 min
Oct 25, 1:41 PM CDTSpecial Marine WarningMOB94 min
Oct 25, 1:52 PM CDTAreal Flood AdvisoryMOBChoctaw, Clarke, Mobile, Washington3 hr
Oct 25, 1:57 PM CDTTornado WarningMOBClarke, Washington48 min
Oct 25, 2:13 PM CDTSpecial Marine WarningMOB34 min
Oct 25, 2:32 PM CDTSpecial Weather StatementMOBMobile43 min
Oct 25, 2:40 PM CDTTornado WarningMOBChoctaw, Clarke, Washington27 min
Oct 25, 2:44 PM CDTSpecial Weather StatementMOBMobile46 min
Oct 25, 2:52 PM CDTHigh Surf AdvisoryMOBBaldwin, Mobile27 hr
Oct 25, 4:08 PM CDTTornado WarningMOBMobile52 min
Oct 25, 4:40 PM CDTTornado WarningMOBWashington50 min
Oct 25, 4:50 PM CDTTornado WarningMOBMobile, Washington40 min
Oct 25, 4:53 PM CDTTornado WarningMOBChoctaw20 min
Oct 25, 4:57 PM CDTTornado WarningMOBBaldwin, Clarke, Mobile48 min
Oct 25, 4:59 PM CDTTornado WarningMOBWashington46 min
Oct 25, 5:12 PM CDTTornado Warning Tornado observedConsiderable damage threatMOBMobile, Washington48 min
Oct 25, 5:17 PM CDTTornado WarningMOBMobile43 min
Oct 25, 5:40 PM CDTTornado WarningMOBBaldwin, Clarke, Mobile, Washington35 min
Oct 25, 5:40 PM CDTTornado WarningMOBBaldwin, Clarke, Mobile, Washington35 min
Oct 25, 5:43 PM CDTTornado WarningMOBChoctaw, Clarke, Washington47 min
Oct 25, 5:48 PM CDTTornado WarningMOBClarke, Washington42 min
Oct 25, 5:55 PM CDTTornado WarningMOBChoctaw, Clarke, Washington39 min
Oct 25, 5:59 PM CDTAreal Flood AdvisoryMOBChoctaw, Clarke, Washington3 hr
Oct 25, 6:03 PM CDTTornado WarningMOBMobile, Washington32 min
Oct 25, 6:23 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington52 min
Oct 25, 6:58 PM CDTAreal Flood AdvisoryMOBChoctaw, Clarke3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.